How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. P. Jyoti Your Own Question
Dr. P. Jyoti
Dr. P. Jyoti, Consultant MD
Category: Medical
Satisfied Customers: 9126
Experience:  17 yrs experience in treating OPD & Emergency patients.
Type Your Medical Question Here...
Dr. P. Jyoti is online now
A new question is answered every 9 seconds

I was on a clinical trial for pulmonary hypertentin and took

This answer was rated:

I was on a clinical trial for pulmonary hypertentin and took tylenol3 4 times a day for a month weened down to one and was 6 days of it and was prescribed it for my period headaches and only took four over the course of three days but now fell sorta withdrawawal agail how long will it last

Dr. P Jyoti :

I am Dr. P. Jyoti, MD. I promise to use my full experience and knowledge to provide answers specific to your question. Feel free to ask me anything.

Dr. P Jyoti :

hello would you like to chat on this?


I was trying to chat live with you on this.

Tylenol can cause some habituation.

But normally at these doses habituation is not much.

These effects will not last beyond two days.

In the meantime, take care to have a lot of fluids - water, fruit juice, etc. This is the best help against such habituation effects.

I hope my answer has helped you. Please remember to rate my service once you have all the information you need. If you have any other questions, please ask me – I’ll be happy to respond. Bonus is always welcome - Thank you!

Dr.P.Jyoti, MD.
Customer: replied 3 years ago.

2 days so do think im going throu withdrawawls at all


No, this is not what would be typically called a withdrawal.

What you are having is called instead rebound effects.

You are having rebound headaches.

This means that, when a person has been using a medication for some time, over time the body develops tolerance for that medicine and when it is stopped, it causes a rebound effect when it is not there in the body. Antacids are known to cause rebound gastric pain for example a few hours after they are taken when they are no more in the stomach.

This is rebound effect, and it will go down in a couple of days.

If the question has been answered to your satisfaction, please rate my service.

Rating system is the row of faces below - click on a happy face to give a good rating. Thank you.
Dr. P. Jyoti and 9 other Medical Specialists are ready to help you

Related Medical Questions